Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i4-5.100
pages 99-114

Homogenization of Optimal Control Problems of Coefficients of Linear Elliptic Equations

A. I. Egorov
Dnepropetrovsk State Technological University of Rail Transport, Dnepropetrovsk
R. I. Korgut
Dnepropetrovsk State Technological University of Rail Transport, Dnepropetrovsk

RÉSUMÉ

The optimal control problem for a linear elliptic equation is considered in which the factor in the rapidly oscillating coefficients of the principal operator of this equation serves as the control function. For such problems, an existence theorem of optimal solutions is proved, necessary optimality conditions are presented, and the structure of the homogenized optimal control problem is revealed.


Articles with similar content:

On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova
Realization of the Game Approach to Control of Second Order Linear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Igor F. Eryemenko, Alexander G. Gurko
Solution of Certain Initial Control Problems by the Optimal Set Partition Method
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir E. Kapustyan, Elena M. Kiseleva, L. S. Krokha
Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk
Technical Stability of Forced Dynamic States in Automatic Control Systems with the Variable Structure
Journal of Automation and Information Sciences, Vol.33, 2001, issue 4
Konstantin S. Matviychuk